# SDR MASA200600414

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 20,816 hours, 19,173 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7071 DEN - LT MLG DOOR WILL NOT CLOSE.  AIRCRAFT FERRIED FROM DEN TO GJT FOR REPAIRS.  MX ADJUSTED LT FWD DOOR ACTUATOR.  PERFORMED NUMEROUS GEAR SWINGS AND INSPECTED ALL WING AND PROX SENSORS.  NO DEFECTS NOTED.
